# SDR JJBA201912194003

- Difficulty date: December 14, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 34,855 hours, 22,959 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Condition: Power Loss
- Location: Nr 2
- Part time: 33,992 hours, 21,569 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: B

## Discrepancy

#2 ENGINE IN FLIGHT CLIMBING THROUGH 5000 FEET LOUD BANG FOLLOWED BY ENGINE POWER ROLLING BACK. REMOVED AND REPLACED #2 ENGINE. OPS AND LEAK CHECK SAT.
